# SDR CALA2025072806969

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 51,735 hours, 18,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A511627
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN WET AREA WEB PLATE BETWEEN  STA 1030 TO STA 1040 LEFT SIDE UPPER FLANGE.  REMOVED AND REPLACED WEB LOCATED FROM STA 1030 TO STA 1042 AND BL 0" TO LBL 27", AFT WET AREA IAW SRM 51-40-02-0G-0 AND DWG 147A5116.
